Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (7): 1822-1826    DOI: 10.1088/1009-1963/16/7/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Pseudospectral method with symplectic algorithm for the solution of time-dependent Schr?dinger equations
Qiao Hao-Xuea, Shi Ting-Yunb, Bian Xue-Binc
a Department of Physics, Wuhan University, Wuhan 430072, China; b State Key Laboratory of Magnetic Resonance and Atomic and Molecular Physics, Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Wuhan 430071, China; c State Key Laboratory of Magnetic Resonance and Atomic and Molecular Physics, Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Wuhan 430071, China;Graduate School of the Chinese Academy of Sciences, Beijing 100049, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn